# SDR ASOA201000173

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 15,083 hours, 13,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS LIGHT CORROSION  AT BS 559+80 LBL 9.  CLEANED AND REMOVED CORRSION FROM SEAT TRACK IAW SRM 51-12-00 AND FOUND IT TO BE WITHIN LIMITS. IAW SRM 53-21-49, TREATED IAW  SRM 51-21-16.
